MAUDE Adverse Event Report: EXACTECH, INC. LOGIC CR TIB INSERT SLOPE +, SZ 1.5, 9 MM; SEE H10

EXACTECH, INC. LOGIC CR TIB INSERT SLOPE +, SZ 1.5, 9 MM; SEE H10
Model Number 02-012-48-1509
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/14/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D2b: prosthesis, knee, patellofemorotibial, semi-constrained, cemented, polymer/metal/polymer.D10.Concomitants: 4695534, 02-010-03-0315 - logic cr femoral cem, right, sz 1.5; 5545398, 200-02-29 - three peg patella 29mm; 5602889, 02-012-45-1515 - lgc tibial fit tray cem sz 1.5f / 1.5t.H6.Investigation results- the logic device with serial number (b)(6) is confirmed to have been packaged in a vacuum bag that does not contain evoh.The cause of the patient's condition and revision surgery as related to the devices cannot be conclusively determined, insufficient information.These devices are used for treatment not diagnosis.There is no other information available.
 
Event or Problem Description
It was reported via legal documentation that a patient had an initial right total knee arthroplasty on (b)(6) 2019 and then approximately 3 years, 10 months later, on (b)(6) 2022, they experienced a revision surgery for unreported reasons.There is no other patient demographic or medical history available.There is no information on the surgical procedure or patient outcome.There is no device return.There are no photos or other images of the device provided.No additional information is available.
 
Additional Manufacturer Narrative
Upon investigation this has been discovered to be a duplicate case, all new/additional information will be appropriately processed and reported under mfr# 1038671-2023-00740.

Brand Name
LOGIC CR TIB INSERT SLOPE +, SZ 1.5, 9 MM
Common Device Name
SEE H10
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct.
gainesville FL 32563
Manufacturer Contact
kate jacobson
MDR Report Key17070863
Report Number1038671-2023-01248
Device Sequence Number6688620
Product Code JWH
UDI-Device Identifier10885862144379
UDI-Public10885862144379
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K111400
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 07/25/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/16/2019
Device Model Number02-012-48-1509
Device Catalogue Number02-012-48-1509
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/02/2023
Supplement Date Received by Manufacturer07/25/2023
Initial Report FDA Received Date06/06/2023
Supplement Report FDA Received Date07/25/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/22/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0021-2022
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown